Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Convergence of sequences of convex sets, cones and functions

Author: R. A Wijsman
Journal: Bull. Amer. Math. Soc. 70 (1964), 186-188
MathSciNet review: 0157278
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • H. G. Eggleston, Convexity, Cambridge Tracts in Mathematics and Mathematical Physics, No. 47, Cambridge University Press, New York, 1958. MR 0124813
  • 2. W. Fenchel, Convex cones, sets, and functions, mimeographed notes by D. W. Blackett, Princeton Univ. Press, Princeton, N. J., 1953.
  • Zdeněk Frolík, Concerning topological convergence of sets, Czechoslovak Math. J. 10(85) (1960), 168–180 (English, with Russian summary). MR 116303

Additional Information